MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 138-36-28
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient previously underwent a left total hip arthroplasty.Over time, the polyethylene component exhibited wear, and the patient experienced associated pain.A revision procedure was performed.The femoral stem was assessed intraoperatively and found to be stable and well-fixed; therefore, it was retained.The patient was revised to an exactech biolox option femoral head and adapter.The acetabular liner was exchanged to a competitor¿s device.The patient was last known to be in stable condition following the event.No further information is available.
 
Additional Manufacturer Narrative
D10: 120-01-58 - acumatch cluster cup porous coated 58mm (b)(6), 120-65-20 - bone screw 6.5mm dia x 20mm long (b)(6), 142-36-03 - cocr fem head 36mm +3.5 offset 12/14 (b)(6), 160-21-18 - p-fit spline plas ex-off sz 18 (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key25071705
Report Number1038671-2026-00531
Device Sequence Number16136256
Product Code JDI
UDI-Device Identifier10885862024824
UDI-Public10885862024824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2012
Device Catalogue Number138-36-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/04/2026
Date Device Manufactured04/16/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale